Utilize este identificador para referenciar este registo: http://hdl.handle.net/10400.21/5018
Título: Travelling wave profiles in some models with nonlinear diffusion
Autor: Coelho, Maria Isabel Esteves
Sanchez, Luis
Palavras-chave: Relativistic Curvature
p-Laplacian
FKPP Equation
Heteroclinic
Travelling Wave
Critical Speed
Data: 25-Mai-2014
Editora: Elsevier Science Inc
Citação: COELHO, Maria Isabel Esteves; SANCHEZ, Luís – Travelling wave profiles in some models with nonlinear diffusion. Applied Mathematics and Computation. ISSN: 0096-3003. Vol. 235 (2014), pp. 469-481
Resumo: We study some properties of the monotone solutions of the boundary value problem (p(u'))' - cu' + f(u) = 0, u(-infinity) = 0, u(+infinity) = 1, where f is a continuous function, positive in (0, 1) and taking the value zero at 0 and 1, and P may be an increasing homeomorphism of (0, 1) or (0, +infinity) onto [0, +infinity). This problem arises when we look for travelling waves for the reaction diffusion equation partial derivative u/partial derivative t = partial derivative/partial derivative x [p(partial derivative u/partial derivative x)] + f(u) with the parameter c representing the wave speed. A possible model for the nonlinear diffusion is the relativistic curvature operator p(nu)= nu/root 1-nu(2). The same ideas apply when P is given by the one- dimensional p- Laplacian P(v) = |v|(p-2)v. In this case, an advection term is also considered. We show that, as for the classical Fisher- Kolmogorov- Petrovski- Piskounov equations, there is an interval of admissible speeds c and we give characterisations of the critical speed c. We also present some examples of exact solutions. (C) 2014 Elsevier Inc. All rights reserved.
Peer review: yes
URI: http://hdl.handle.net/10400.21/5018
DOI: 10.1016/j.amc.2014.02.104
ISSN: 0096-3003
1873-5649
Versão do Editor: http://www.sciencedirect.com/science/article/pii/S009630031400352X#
Aparece nas colecções:ISEL - Matemática - Artigos

Ficheiros deste registo:
Ficheiro Descrição TamanhoFormato 
TRAVELLING WAVE PROFILES IN SOME MODELS WITH NONLINEAR DIFFUSION.pdf520,56 kBAdobe PDFVer/Abrir    Acesso Restrito. Solicitar cópia ao autor!


FacebookTwitterDeliciousLinkedInDiggGoogle BookmarksMySpace
Formato BibTex MendeleyEndnote Degois 

Todos os registos no repositório estão protegidos por leis de copyright, com todos os direitos reservados.